# SDR SWAA2022032342900

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD R/H SERVICE DOOR THRESHOLD SUPPORT ANGEL HAS CORROSION STA. 294.5-STA. 328; WL 209; RBL57 / REMOVED AND REPLACED FWD R/H SERVICE DOOR THRESHOLD SUPPORT ANGLE; STA 294.5 TO STA 328 WL 209; RBL 57; PER DWG# 141A8310 SHEET 33 AND SRM 51-40-05-0G-0.
